Items where Author is "Nanjundiah, T. S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 12.

Article

Nanjundiah, T. S. (1998) Math Bite: On n1/n > (n + 1)1/(n+1), n ≥ 3. Mathematics Magazine, 71 (2). p. 138.

Nanjundiah, T. S. (1993) A Note on an Identity of Ramanujan. The American Mathematical Monthly, 100 (5). pp. 485-487.

Nanjundiah, T. S. (1971) A Note on the Logarithmic and Binomial Expansions. Mathematics Magazine, 44 (1). pp. 23-24.

Nanjundiah, T. S. (1971) On Huygens' Approximation to π. Mathematics Magazine, 44 (4). pp. 221-223.

Nanjundiah, T. S. (1969) Note on the Beta and Gamma Functions. The American Mathematical Monthly , 76 (4, Art). pp. 411-413. ISSN 00029890

Nanjundiah, T. S. (1969) Extensions of Olivier's Theorem. The American Mathematical Monthly, 76 (6). pp. 666-667.

Nanjundiah, T. S. (1969) Note on the Beta and Gamma Functions. The American Mathematical Monthly, 76 (4). pp. 411-413.

Nanjundiah, T. S. (1960) Evaluation of Dirichlet's Integrals. The American Mathematical Monthly, 67 (8). pp. 784-785.

Nanjundiah, T. S. (1958) On a Formula of A. C. Dixon. Proceedings of the American Mathematical Society, 9 (2). pp. 308-311.

Nanjundiah, T. S. (1958) Remark on a Note of P. Turan. The American Mathematical Monthly, 65 (5). p. 354.

Nanjundiah, T. S. (1958) Van Der Pol's Expressions for the Gamma Function. Proceedings of the American Mathematical Society, 9 (2). pp. 305-307.

Nanjundiah, T. S. (1954) On a Formula of Grosswald. The American Mathematical Monthly, 61 (10). pp. 700-702.

This list was generated on Thu Sep 21 06:31:30 2017 IST.